# SDR IXXA060124S

- Difficulty date: June 17, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Cracked
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT WING OUTBOARD AILERON OUTBOARD WEDGE TRAILING EDGE GOUGED.  PERFORMED HFEC, FOUND WEDGE CRACKED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, DEBURRED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT RIGHT WING OUTBOARD AILERON OUTBOARD WEDGE TRAILING EDGE IAW DC8 SRM 57-2-1.
